# SDR USAA001675

- Difficulty date: October 3, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 344
- Part time: 42,485 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C-6, FLOORBEAM CORRODED, 34 INCHES, CORROSION LEVEL 1 C53-107-02, STA 344 BETWEEN STR 17L AND STR 17R.  INSTALLED T-CAP AND SPLICE ANGLE PER SRM 53-10-51.  (X)
